# SDR 2003UALA00987

- Difficulty date: December 23, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 40,024 hours, 28,082 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIES ARE CRACKED AT BS 706 S11R BS 440 S16R.  MAJOR REPAIR ACCOMPLISHED.  REPLACED STRINGER TIES.
